advertisement
Question
Posted by: Heather | 2008/10/08

Triphasil

I just want to know if this will let me gain weight? I have been on Dianne for almost 6 years, for acne reasons. Now I am getting married and have changed to Triphasil as we only want to start with a family later.
Thank you.
Regards

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you had no weight gain on Diane, it is unlikely that you will do so on Triphasil.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: the new gynaedoc | 2008/10/10

the side effects of the pill are diffrent in each women.if you do gain weight you will loose it after a few months as its due to water retention in the body and not actual fat. speak to your gynae if you are not sure

Reply to the new gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement